MathSciNet Relay Station
MathSciNet bibliographic data
MR1312518 47B35 (45P05 47A10 47G10)
Böttcher, Albrecht Pseudospectra and singular values of large convolution operators. J. Integral Equations Appl. 6 (1994), no. 3, 267–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement